# SDR CA190603008

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7135782
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH CREW EXTENDED FLAPS AND GEAR NORMALLY. DUE TO THE LOSS OF FLUID AND SYSTEM PRESSURE NOW BEING 200PSI ON SHORT FINAL, DECISION MADE TO ACTIVATE EMERGENCY LOWERING. NO `GEAR DISAGREE` WARNING PRESENT. LANDING WAS SMOOTH BUT BRAKING EFFICIENCY REDUCED DUE I/B BRAKES NOT AVAILABLE. (OPERATED BY #3 SYSTEM). AIRCRAFT STOPPED WITH NO ISSUES OR OVERHEAT OF UNITS. ENGINEER`S REPORT: AFTER INVESTIGATION ON HYDRAULIC SYSTEM 3 COMPONENTS, FOUND NLG RETRACTION ACTUATOR HOSE WITH HUGE LEAK).  CORRECTIVE ACTION: R/R NLG RETRACTION ACTUATOR HOSE ASSY (TC# 20190603008)
